Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Stability of Anosov maps

Author: Juergen Quandt
Journal: Proc. Amer. Math. Soc. 104 (1988), 303-309
MSC: Primary 58F10; Secondary 58F15
MathSciNet review: 958088
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Anosov maps of Banach manifolds are shown to be inverse limit stable.

References [Enhancements On Off] (What's this?)

  • [1] D. Anosov, Geodesic flows on compact Riemannian manifolds of negative curvature, Trudy Mat. Inst. Steklov 90 (1967)= Proc. Steklov. Inst. Math. 90 (1967).
  • [2] R. Mané and C. Pugh, Stability of endomorphisms, Dynamical Systems--Warwick 1974 (Proc. Sympos., Univ. Warwick, Coventry 1973/74), Lecture Notes in Math., Vol. 468, Springer-Verlag, Berlin and New York, 1975, pp. 175-184.
  • [3] F. Przytycki, Anosov endomorphisms, Studia Math. 58 (1976), 249-285.
  • [4] J. Quandt, On structural stability for semiflows, Comm. Math. Phys. 117 (1988), 191-202.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F10, 58F15

Retrieve articles in all journals with MSC: 58F10, 58F15

Additional Information

PII: S 0002-9939(1988)0958088-X
Article copyright: © Copyright 1988 American Mathematical Society